# SDR CALA2013101592080

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 51,063 hours, 20,608 cycles
- Engine: Iae V2522A5
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ACCUMULATOR PRESSURE BLEEDS OFF WHEN BREAKS SET.  FOUND O-RING LEAKING ON ACCUMULATOR SERVICING PORT REPLACED, OPERATIONS CHECKED GOOD ON GROUND.
